# SDR WX0A2014090472138

- Difficulty date: August 28, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 69,320 hours, 38,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061299
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CORRODED STATION 1003 TO 1022.  PERMANENT REPAIR, INSTALLED FILLER & DOUBLER IAW SRM 53-05 FIG 131A 13.
